Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Convex components, extreme points, and the convex kernel


Authors: John W. Kenelly, W. R. Hare, B. D. Evans and W. H. Ludescher
Journal: Proc. Amer. Math. Soc. 21 (1969), 83-87
MSC: Primary 52.30
DOI: https://doi.org/10.1090/S0002-9939-1969-0238183-1
MathSciNet review: 0238183
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] V. L. Klee, A theorem on convex kernels, Mathematika 12 (1965), 89-93. MR 0180919 (31:5149)
  • [2] K. A. Post, Star extension of plane convex sets, Nederl. Akad. Wetensch. Indag. Math. 26 (1964), 330-338. MR 0165427 (29:2709)
  • [3] N. E. Foland and J. M. Marr, Sets with zero dimensional kernels, Pacific J. Math. 19 (1966), 429-432. MR 0205149 (34:4983)
  • [4] W. R. Hare, Jr. and J. W. Kenelly, Concerning sets with one point kernel, Nieuw Arch. Wisk. 14 (1966), 103-105. MR 0198342 (33:6500)
  • [5] D. G. Larman, On the convex kernel of a compact set, Proc. Cambridge Philos. Soc. 63 (1967), 311-314. MR 0206821 (34:6637)
  • [6] F. A. Toranzos, The dimension of the kernel of a starshaped set, Notices Amer. Math. Soc. 14 (1967), 832.
  • [7] F. A. Valentine, Convex sets, McGraw-Hill, New York, 1964. MR 0170264 (30:503)
  • [8] F. A. Toranzos, Radial functions of convex and starshaped bodies, Amer. Math. Monthly 74 (1967), 278-280. MR 0208469 (34:8279)
  • [9] E. Asplund, A k-extreme point is the limit of k-exposed points, Israel J. Math. 1 (1963), 161-162. MR 0161222 (28:4430)
  • [10] K. Fan, Convex sets and their applications, Argonne Natl. Lab. Appl. Math. Div. Summer Lectures, 1959.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52.30

Retrieve articles in all journals with MSC: 52.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0238183-1
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society